# SDR 06FDEA1443

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1090 STR 26L WAS ACCOMPLISHED IAW SRM 53-30-3 FIG 3 BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE AND THICKNESS.  GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
